Modafen Extra Grip, 200 mg + 30 mg, film-coated tablets, 24 pcs.
Description
Description
Modafen Extra Grip is an analgesic, anti-inflammatory, and antipyretic drug that reduces mucous membrane congestion and unclogs the nose and sinuses.
Composition
The active substances of the drug are ibuprofen and pseudoephedrine hydrochloride.
One film-coated tablet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine hydrochloride.
The other ingredients are: microcrystalline cellulose, lactose monohydrate, maize starch, pregelatinized starch, sodium lauryl sulfate, povidone 25, stearic acid, sodium starch glycolate (type C), colloidal anhydrous silica; coating composition: hypromellose, talc, titanium dioxide (E 171), macrogol 6000, simethicone emulsion SE4.
Dosage
Always use this medicine exactly as your doctor or pharmacist has told you. If you have any questions, ask your doctor or pharmacist.
Adults and adolescents 12 years of age and over: initial dose: 2 tablets, then 1 to 2 tablets every 4 to 6 hours as needed. Maximum daily dose: 6 tablets.
Elderly patients: No dosage adjustment is necessary unless hepatic or renal function is impaired. In these patients, dosage should be individually adjusted.
The coated tablets should be swallowed whole, without chewing, and with a sufficient amount of water.
Indications
Modafen Extra Grip is used on an ad hoc basis to relieve the symptoms of flu and colds, such as:
- fever
- headache
- nasal obstruction (runny nose) and paranasal sinuses
- joint and muscle pain
Contraindications
When not to use Modafen Extra Grip:
- if you are allergic to ibuprofen, pseudoephedrine or any of the other ingredients of this medicine or to other non-steroidal anti-inflammatory drugs,
- in patients who have ever experienced allergy symptoms such as rhinitis, urticaria or asthma after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs),
- in case of stomach ulcer and/or active duodenum or history of perforation or bleeding, also occurring after the use of NSAIDs,
- in case of severe circulatory system disease such as ischemic heart disease, severe hypertension, tachycardia,
- in the case of narrow-angle glaucoma,
- in case of severe liver failure,
- in case of severe renal failure,
- in case of concomitant use of other NSAIDs, including COX-2 inhibitors (increased risk of side effects),
- in case of urinary retention,
- in case of hyperthyroidism,
- in case of bleeding diathesis,
- if you have a history of hemorrhagic stroke or have risk factors that may increase the likelihood of hemorrhagic stroke, for example, patients taking vasoconstrictor drugs or other oral or nasal decongestants.
- The drug is contraindicated for use during pregnancy and breastfeeding.
Side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Common side effects: drowsiness, dizziness.
Uncommon side effects: hypersensitivity reactions such as hives and itching; anxiety, insomnia, restlessness, hallucinations, headaches; collapse; taste disturbances; palpitations; abdominal pain, nausea and indigestion.
Rare side effects: blurred vision, tear secretion disorders; diarrhea, flatulence, constipation, vomiting.
Very rare side effects: changes in blood count - anemia, leukopenia (reduction in the number of white blood cells), thrombocytopenia (reduction in the number of platelets), pancytopenia (reduction in the number of all types of blood cells, i.e. white, red and platelets), agranulocytosis (significant reduction in the number of a certain type of white blood cells - granulocytes or absence of granulocytes in the blood) - the first symptoms are fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, severe exhaustion, nosebleeds or subcutaneous bruising; in patients with autoimmune diseases (such as systemic lupus erythematosus, mixed connective tissue disease) during ibuprofen use, isolated cases of aseptic meningitis with symptoms such as stiff neck, headache, nausea, vomiting, fever, disorientation have been observed; Severe hypersensitivity reactions – swelling of the face, tongue and larynx, shortness of breath, increased heart rate, hypotension (lowering of blood pressure), anaphylactic reaction, angioedema or severe shock; worsening of asthma and bronchospasm; rapid muscle fatigue; hypertension, tachycardia, vasodilation; tarry stools, hematemesis, ulcerative stomatitis, exacerbation of colitis and Crohn's disease; gastric and/or duodenal ulcer, perforation or gastrointestinal bleeding; liver disorders (especially during long-term use); severe skin reactions such as erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis; painful or difficult urination; decreased urine output, edema, acute renal failure, renal papillary necrosis (especially during long-term use), increased urea concentration in the blood serum.
Adverse reactions occurring with unknown frequency: acute generalized pustular eruption, manic symptoms such as insomnia, elevated mood or irritability, inflated self-esteem, increased activity or anxiety, racing thoughts, accelerated speech rate, impaired concentration, tachycardia, urinary retention.
Due to the presence of pseudoephedrine, gastrointestinal symptoms may occur after taking this product, including: indigestion, nausea, vomiting, excessive sweating, dizziness, increased thirst, rapid heart rate, cardiac arrhythmias, anxiety, insomnia, flushing, and rashes. Rarely, urinary disturbances, decreased muscle tone, tremor, anxiety, disorientation, and thrombocytopenia.
Warnings and precautions
- Modafen Extra Grip contains lactose. Patients with rare hereditary problems of galactose intolerance, lactase deficiency or glucose-galactose malabsorption should not take Modafen Extra Grip.
- Keep out of the sight and reach of children.
- Store below 25°C.
Use of other medications
Tell your doctor or pharmacist about all the medicines you are taking, have recently taken or might take.
Modafen Extra Grip may affect how other medicines work, or other medicines may affect how Modafen Extra Grip works. For example:
- medicines with anticoagulant activity (i.e. blood thinning/preventing clots, such as aspirin/acetylsalicylic acid, warfarin, ticlopidine).
- medicines to lower blood pressure (ACE inhibitors such as captopril, beta-blockers such as atenolol-containing medicines, angiotensin II receptor antagonists such as losartan).
Modafen Extra Grip should not be used concomitantly with monoamine oxidase inhibitors or within 14 days after their discontinuation (hypertensive crises may occur).
Taking the medicine with food and drink
The coated tablets should be swallowed whole, without chewing, and with a sufficient amount of water.
Pregnancy and breastfeeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
The drug is contraindicated for use during pregnancy and breastfeeding.
Use of the drug in children and adolescents
This medicine is not intended for use in children under 12 years of age.
Driving and operating machinery
While taking this medicine, caution should be exercised when driving or operating machinery.
Features
| Product code | 758253 |
| Category | Skincare and beauty, Dermatology |
| Product line | Modafen |
| Quantity | 24 |
| Product type | Tablets |
| Delivery from | Poland |
Modafen Extra Grip, 200 mg + 30 mg, film-coated tablets, 24 pcs.
Modafen Extra Grip, 200 mg + 30 mg, film-coated tablets, 24 pcs.
Leave your email, and we’ll let you know as soon as it’s back in stock!
Reviews
All reviews
There are no reviews for this product.